# SDR AWXA200600703

- Difficulty date: April 20, 2006
- Submitted: April 24, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 65,035 hours, 41,071 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 2671366
- Condition: Cracked
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

REPORTED THAT FUEL WAS LEAKING FROM THE RE-FUELING PANEL.  DETERMINED TO BE LEAKING DURING FUELING, LINE CRACKED AT WELD DIRECTLY OFF SPAR MANIFOLD, UPSTREAM OF RE-FUEL VALVE.  MAINTENANCE REMOVED AND REPLACED THE RE-FUEL/DE-FUEL LINE AT THE REFUEL/DE-FUEL PANEL MANIFOLD IAW BOEING 737-300 MM 28-21-41, AWM 446 - 447 AND AWA TASK CARD R3M57001.
